# SDR UALA2010062802271

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM ANGLE CORRODED AT BS 347 AND RBL 88.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION PER SRM 53-00-51,  MATERIAL REMOVED EXCEEDS LIMITS OF 10%. REMOVED SEAT TRACK AND MACHINED A NEW SEAT TRACK IAW DWG 141T5121, CHROMIC ACID ANODIZED PART BY OUTSIDE VENDOR, AND INSTALLED IAW SRM 51-40-2 ON NON ROUTINE 27926.
